Per citar aquest document: http://ddd.uab.cat/record/38727
Conformal and related changes of metric on the product of two almost contact metric manifolds.
Blair, D. E.
Oubiña, J. A.

Data: 1990
Resum: This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. The results are more general and given in terms of trans-Sasakian, α-Sasakian and β-Kenmotsu structures.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 199-207, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34190_15


9 p, 218.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-11, darrera modificació el 2016-06-11



   Favorit i Compartir